# SDR CA001004004

- Difficulty date: September 11, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,306 hours
- Engine: Lyc TIO540A2C
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 13519648
- Condition: Destroyed
- Location: Crankshaft
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) CRANKSHAFT GEAR FAIL CAUSING DAMAGE TO OTHER ACCESSORY GEARS AND RESULTING IN ENGINE STOPPAGE.
